×

zbMATH — the first resource for mathematics

The extension theorem of Ohsawa-Takegoshi and the theorem of Donnelly-Fefferman. (English) Zbl 0853.32024
Summary: We give a short proof of the extension theorem of T. Ohsawa and K. Takegoshi [Math. Z. 195, No. 2, 197–204 (1987; Zbl 0625.32011)]. The same method also gives a generalization of the \(\bar\partial\)-theorem of H. Donnelly and C. L. Fefferman [Ann. Math. (2) 118, 593–618 (1983; Zbl 0532.58027)] for the case of \((n,1)\)-forms.

MSC:
32W05 \(\overline\partial\) and \(\overline\partial\)-Neumann operators
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] E. AMAR, Extension de fonctions holomorphes et courants, Bull. Sciences Mathématiques, 2ème série, 107 (1983), 25-48. · Zbl 0543.32007
[2] B. BERNDTSSON, Weighted estimates for ∂ in domains in ℂ, Duke Math J., 66 (1992), 239-255. · Zbl 0774.35048
[3] B. BERNDTSSON, Some recent results on estimates for the ∂-equation, in Contributions to Complex Analysis and Analytic Geometry, Eds. H. Skoda and J-M Trepreau, Vieweg, 1994. · Zbl 0823.32007
[4] B. BERNDTSSON, Uniform estimates with weights for the ∂-equation, preprint 1994, to appear in J. Geom. Anal. · Zbl 0923.32014
[5] K. DIEDERICH and G HERBORT, Extension of holomorphic L2-functions with weighted growth conditions, Nagoya Math. J., 126 (1992), 141-157. · Zbl 0759.32002
[6] K. DIEDERICH and T. OHSAWA, An estimate for the Bergman distance on pseudoconvex domains, Annals of Math., 141 (1995), 181-190. · Zbl 0828.32002
[7] L. HÖRMANDER, L2-estimates and existence theorems for the ∂-equation, Acta Math., 113 (1965). · Zbl 0158.11002
[8] J. J. KOHN and G. FOLLAND, The Neumann problem for the Cauchy-Riemann complex. · Zbl 0247.35093
[9] L. MANIVEL, Un théorème de prolongement L2 pour des sections holomorphes d’un fibré hermitien, Math. Z., 212 (1993), 107-122. · Zbl 0789.32015
[10] J. MCNEAL, On large values of L2-holomorphic functions, Math. Res. Letters, 3 (1996), 247-260. · Zbl 0865.32009
[11] T. OHSAWA and K. TAKEGOSHI, On the extension of L2 holomorphic functions, Math. Z., 195 (1987), 197-204. · Zbl 0625.32011
[12] Y-T SIU, The Fujita conjecture and the extension theorem of ohsawa-takegoshi, preprint 1995. · Zbl 0941.32021
[13] Y-T SIU, Complex-analyticity at harmonic maps, vanishing and Lefschetz theorems, J. Diff. Geom., 17 (1982), 55-138. · Zbl 0497.32025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.